| Model Number |
M0063901010 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a zero tip¿ stone retrieval basket was used in a flexible ureterorenoscopy (furs) procedure performed on (b)(6) 2018.According to the complainant, during unpacking, it was noted that there was no basket.The procedure was completed with another zero tip¿ stone retrieval basket.The patient's condition at the conclusion of the procedure was reported to be fine.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available; a supplemental report will be submitted.